# SDR REXA2016040400550

- Difficulty date: April 4, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,359 hours, 21,914 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE OXYGEN MASK HAS CONTINUOUS OXYGEN FLOW EVEN WHEN NOT IN EMER SETTING.  R & R CAPTAINS SIDE O2 MASK IAW AMM 35-11-1.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
